Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 20, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 28, 2019, 2:07 PM CDT for 6 counties in Missouri; Doniphan County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 2:07 PM CDT (19:07 UTC)
- Expired
- May 28, 2019, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Doniphan County, KS, Andrew County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 145 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:15 PM CDT | FLOOD | Rosendale, MO | MO HWY 48 CLOSED IN BOTH DIRECTIONS ON THE WEST SIDE OF ROSENDALE. |
| May 28, 5:25 PM CDT | FLASH FLOOD | Albany, MO | ALBANY IS CUT OFF FROM ALL FOUR DIRECTIONS OF MAJOR ROUTES OF TRAVEL. WATER AND DEBRIS OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 198 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
477
WGUS53 KEAX 281907
FFWEAX
KSC043-MOC003-063-075-087-147-227-290100-
/O.NEW.KEAX.FF.W.0020.190528T1907Z-190529T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
207 PM CDT Tue May 28 2019
The National Weather Service in Pleasant Hill has issued a
* Flash Flood Warning for...
Doniphan County in northeastern Kansas...
Worth County in northwestern Missouri...
Gentry County in northwestern Missouri...
Holt County in northwestern Missouri...
Nodaway County in northwestern Missouri...
Andrew County in northwestern Missouri...
DeKalb County in northwestern Missouri...
* Until 800 PM CDT Tuesday.
* At 157 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Flash flooding is expected to begin shortly as
soils are saturated due to earlier rainfall.
* Some locations that will experience flooding include...
Maryville, Savannah, Albany, Wathena, Elwood, Stanberry, Mound
City, Maysville, Highland, Troy, Country Club Villa, Country Club,
King City, Grant City, Oregon, Ravenwood, Union Star, Maitland,
Amazonia and Skidmore.
This includes the following highways...
Interstate 29 between mile markers 52 and 95.
Interstate 229 between mile markers 10 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3985 9421 3980 9460 3982 9460 3982 9487
3979 9488 3978 9494 3976 9491 3976 9486
3975 9489 3969 9534 4000 9534 4000 9531
4004 9542 4012 9539 4019 9548 4026 9530
4026 9519 4032 9518 4057 9462 4057 9423
$$
SAW2 follow-up statements
139
WGUS73 KEAX 282124
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
424 PM CDT Tue May 28 2019
KSC043-MOC003-063-075-087-147-227-290100-
/O.CON.KEAX.FF.W.0020.000000T0000Z-190529T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Doniphan KS-Worth MO-Gentry MO-Holt MO-Nodaway MO-Andrew MO-
DeKalb MO-
424 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
DONIPHAN...WORTH...GENTRY...HOLT...NODAWAY...ANDREW AND DEKALB
COUNTIES...
At 414 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. One to three inches of rain have
fallen. Flash flooding is likely occurring or imminent. An
additional one to two inches of rain are possible under the heaviest
downpours as thunderstorms will continue to move across the same
areas.
Some locations that will experience flooding include...
Maryville, Savannah, Albany, Wathena, Elwood, Stanberry, Mound City,
Maysville, Highland, Troy, Country Club Villa, Country Club, King
City, Grant City, Oregon, Ravenwood, Union Star, Maitland, Amazonia
and Skidmore.
This includes the following highways...
Interstate 29 between mile markers 52 and 95.
Interstate 229 between mile markers 10 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3985 9421 3980 9460 3982 9460 3982 9487
3979 9488 3978 9494 3976 9491 3976 9486
3975 9489 3969 9534 4000 9534 4000 9531
4004 9542 4012 9539 4019 9548 4026 9530
4026 9519 4032 9518 4057 9462 4057 9423
$$
SAW818
WGUS73 KEAX 282148
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
448 PM CDT Tue May 28 2019
KSC043-MOC003-063-075-087-147-227-290100-
/O.CON.KEAX.FF.W.0020.000000T0000Z-190529T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Doniphan KS-Worth MO-Gentry MO-Holt MO-Nodaway MO-Andrew MO-
DeKalb MO-
448 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
DONIPHAN...WORTH...GENTRY...HOLT...NODAWAY...ANDREW AND DEKALB
COUNTIES...
At 445 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. One to three inches of rain have fallen
with isolated amounts up to four inches. Additional rainfall
amounts of one to two inches are possible as thunderstorms continue
to move over the same areas. Emergency management officials reported
areas of flash flooding in locations never previously observed
across southern Gentry County.
Some locations that will
experience flooding include... Maryville, Savannah, Albany, Wathena,
Elwood, Stanberry, Mound City, Maysville, Highland, Troy, Country
Club Villa, Country Club, King City, Grant City, Oregon, Ravenwood,
Union Star, Maitland, Amazonia and Skidmore.
This includes the following highways...
Interstate 29 between mile markers 52 and 95.
Interstate 229 between mile markers 10 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3985 9421 3980 9460 3982 9460 3982 9487
3979 9488 3978 9494 3976 9491 3976 9486
3975 9489 3969 9534 4000 9534 4000 9531
4004 9542 4012 9539 4019 9548 4026 9530
4026 9519 4032 9518 4057 9462 4057 9423
$$
SAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 28, 12:35 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 28, 12:35 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1235 PM CDT Tue May 28 2019
.Discussion...
Issued at 350 AM CDT TUE MAY 28 2019
The main concerns for today will be for the potential for widespread
severe weather with all modes of severe weather being possible. This
includes large hail, damaging winds, and a few tornadoes some of
which could be strong. It addition to the severe threat, heavy
rain will also be possible with these storms which will lead to
flash flooding and aggravate ongoing river flooding.
Early this morning, thunderstorms, including isolated severe storms,
are moving along a stationary frontal boundary across northern
Missouri. These storms will weaken through the morning hours
however, they will act to reinforce the surface boundary keeping it
draped across northern Missouri. It is here where the focus for
afternoon convection will develop. Mostly cloudy conditions will
prevail through the morning hours however, skies should scatter as
we move into the afternoon. This will allow that area to quickly
become unstable with hi-res models all in good agreement of 3000-
3500 J/KG of SBCAPE. Shear will also be very strong with 20-25kts of
0-1km shear and 50-60kts of bulk shear. The forcing mechanism of for
the storms appears to be a mid-level shortwave that will be ejecting
out ahead of a mid-level trough which is progged to move from the
Great Basin to the eastern rockies by this afternoon. Storms will
quickly grow upscale initially developing supercells in which large
hail, damaging winds and tornadoes will be the main threats across
northern Missouri and extreme northeastern Kansas. Further south
across central Kansas/ Missouri, an EML will may keep conditions dry
most of the day however, there may be two foci for development
during the late afternoon and evening hour. The first will be
outflow from the storms that develop across northern Missouri
earlier in the afternoon. Storms area expected to develop along this
outflow in a highly unstable environment of 2500-3000J/Kg of MUCAPE.
This storm development will also be occurring (late afternoon/early
evening) when a SWly LLJ will be developing over the area providing
enhanced shear which will keep all modes of severe weather possible.
The second focus for storms will occur along a cold front that will
extend south of a surface low that will be moving from western
Kansas to southeastern Nebraska this evening. This front is expected
to move through the area tonight. There is some question to the
severity of storms with this front as earlier convection may have
worked over the area and instability may also be waning due to time
of day. However, if these storms can stay organized through tonight,
damaging winds would be the main threat with these most likely
linear storms. With several rounds of storms possible in a very
moist airmass where PWATs are in the 1.60"-2.00" range flash
flooding will definitely be a concern especially where you factor in
the antecedent conditions across northern Missouri where areas have
received 4"-8" of rain over the past 3 days. Further south,
conditions will have to be monitored for flash flooding however,
less dire antecedent conditions and the though that storms here will
be more progressive is limiting expansion of the flash flood watch
further south at this time. That said, storms over these areas will
also be efficient.
The front will stall over the area Tuesday night into Wednesday and
the chance for strong to isolated severe storms will continue into
Wednesday ahead of the front where continued unstable conditions
will allow hail and damaging winds to again be a threat. Wednesday
night the aforementioned mid-level trough will move into eastern
Nebraska finally pushing its attendant cold front through the CWA.
Thursday, a few scattered showers and thunderstorms will be possible
as the mid-level trough rotates through the region. These storms
however, will not be severe. Highs Thursday will be cool by late May
standards in the low to mid 70s. Friday and Saturday, quasi-zonal
flow will reside over the central CONUS. Shortwaves in the zonal
flow will continue scattered storm chances through this period will
near normal highs in the upper 70s and lower 80s. Saturday night, a
upper level trough will move into the Great Lake pushing an
associated cold front through the area and bringing another round of
showers and thunderstorms that will continue into Sunday. With the
upper level trough continuing to reside over the Great Lakes through
Monday leaving the area in northwest flow aloft. Shortwave moving
through the region on northwest flow will continue storm chances into
early next week.
&&
.Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1235 PM CDT TUE MAY 28 2019
An active weather scenario is expected to evolve this afternoon/
evening. First, an initial round of storms moving into
northeastern KS will move into northwestern MO early this
afternoon. This round should stay north of the KC terminals and
just impact KSTJ. Another round of storms should move through late
this afternoon to this evening. This round looks like it would be
severe and affect all the terminals. After storms move through,
MVFR ceilings are possible overnight into tomorrow morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...Flash Flood Watch through Wednesday morning for MOZ001>008-
011>017-024-025.
&&
Discussion...73
Aviation...CDBHazardous weather outlook, May 28, 4:29 AM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 429 AM CDT Tue May 28 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-290930- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 429 AM CDT Tue May 28 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Widespread severe storms are possible this afternoon and evening. Hazards include strong to damaging winds, large hail, and a few possible tornadoes. Flash flooding is possible tonight into Wednesday morning. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Storms capable of producing large hail and strong wind gusts are possible Wednesday afternoon and evening before dry conditions return to the area late Wednesday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 28, 9:47 AM CDT, 4 hours 20 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 947 AM CDT Tue May 28 2019 MOZ006-015-016-281515- Grundy MO-Mercer MO-Sullivan MO- 947 AM CDT Tue May 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRUNDY...SOUTHEASTERN MERCER AND NORTHWESTERN SULLIVAN COUNTIES UNTIL 1015 AM CDT... At 947 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Spickard to near Gilman City. Movement was east at 45 mph. Nickel size hail and winds in excess of 30 mph will be possible with these storms. Locations impacted include... Spickard, Tindall, Brimson and Harris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4035 9328 4014 9340 4010 9377 4024 9376 TIME...MOT...LOC 1447Z 254DEG 39KT 4026 9369 4008 9381 Grana
Special weather statement, May 28, 10:14 AM CDT, 3 hours 53 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1014 AM CDT Tue May 28 2019 MOZ015-016-281545- Grundy MO-Sullivan MO- 1014 AM CDT Tue May 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRUNDY AND SOUTHWESTERN SULLIVAN COUNTIES UNTIL 1045 AM CDT... At 1013 AM CDT, Doppler radar was tracking a strong thunderstorm near Trenton, moving east at 25 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Trenton, Galt, Humphreys and Osgood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4003 9362 4026 9353 4025 9325 4004 9324 TIME...MOT...LOC 1513Z 268DEG 23KT 4009 9350 Pietrycha
Local storm report, May 28, 10:18 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1018 AM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM HAIL 1 SSE TINDALL 40.14N 93.60W
05/28/2019 E1.00 INCH GRUNDY MO EMERGENCY MNGR
&&
CBLocal storm report, May 28, 12:32 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1232 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM HAIL 3 N ATLANTA 39.94N 92.48W
05/28/2019 M1.00 INCH MACON MO TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
&&
SGALocal storm report, May 28, 1:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
111 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL 2 W ETHEL 39.89N 92.78W
05/28/2019 E1.25 INCH MACON MO CO-OP OBSERVER
RADAR ESTIMATED TIME.
&&
SGAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 11:36 PM CDT | Special Weather Statement | EAX | Harrison, Worth | 39 min |
| May 28, 12:27 AM CDT | Special Weather Statement | EAX | Mercer | 48 min |
| May 28, 12:47 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| May 28, 1:01 AM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 29 min |
| May 28, 1:28 AM CDT | Special Weather Statement | EAX | Putnam | 47 min |
| May 28, 2:08 AM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| May 28, 2:15 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 30 min |
| May 28, 2:42 AM CDT | Special Weather Statement | EAX | Atchison | 33 min |
| May 28, 3:09 AM CDT | Special Weather Statement | EAX | Nodaway | 36 min |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 45 hr |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 4 days |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 3 days |
| May 28, 4:16 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 65 hr |
| May 28, 8:44 AM CDT | River Flood Warning | EAX | Ray | 60 hr |
| May 28, 8:44 AM CDT | River Flood Warning | EAX | Carroll | 71 hr |
| May 28, 9:17 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 49 hr |
| May 28, 9:47 AM CDT | Special Weather Statement | EAX | Grundy | 28 min |
| May 28, 10:14 AM CDT | Special Weather Statement | EAX | Grundy | 31 min |
| May 28, 10:32 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Sullivan | 28 min |
| May 28, 10:56 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 49 min |
| May 28, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 54 min |
| May 28, 1:08 PM CDT | Areal Flood Warning | EAX | Adair, Grundy, Linn, Livingston, Macon, Sullivan | 6 hr |
| May 28, 1:47 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 28 min |
| May 28, 2:03 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 42 min |
| May 28, 2:22 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 23 min |
| May 28, 2:42 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 21 min |
| May 28, 2:45 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 30 min |
| May 28, 3:07 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Holt, Nodaway | 23 min |
| May 28, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 49 min |
| May 28, 3:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway, Worth | 47 min |
| May 28, 3:36 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 39 min |
| May 28, 3:46 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Harrison, Mercer, Putnam, Schuyler and 1 more | 6 hr |
| May 28, 3:47 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 43 min |
| May 28, 3:53 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 52 min |
| May 28, 3:55 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 35 min |
| May 28, 4:10 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 9 hr |
| May 28, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 48 min |
| May 28, 4:24 PM CDT | Special Weather Statement | EAX | Andrew, Holt, Nodaway | 51 min |
| May 28, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 30 min |
| May 28, 4:53 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 52 min |
| May 28, 4:54 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 51 min |
| May 28, 5:01 PM CDT | Special Weather Statement | EAX | Gentry | 29 min |
| May 28, 5:15 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison | 6 hr |
| May 28, 5:15 PM CDT | Special Weather Statement | EAX | Harrison | 45 min |
| May 28, 5:24 PM CDT | Flash Flood Warning | EAX | Daviess, Grundy, Harrison, Linn, Livingston, Sullivan | 12 hr |
| May 28, 5:25 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 50 min |
| May 28, 5:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 77 min |
| May 28, 6:47 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| May 28, 6:51 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 39 min |
| May 28, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| May 28, 5:49 PM CDT | Special Weather Statement | EAX | Doniphan | 41 min |
| May 28, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 46 min |
| May 28, 6:17 PM CDT | Tornado Warning | EAX | Johnson, Leavenworth | 28 min |
| May 28, 6:33 PM CDT | Tornado Warning | EAX | Johnson, Leavenworth, Wyandotte | 42 min |
Nearby
Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.